# SDR 9903182297

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Inop
- Location: Nr 2 Engine
- Part time: 40,156 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 6,000 FEET, THE NR 2 ENGINE EXPERIENCED A FLAMEOUT WHEN THE THROTTLES WERE PUSHED FORWARD FROM THE IDLE POSITION.  THE FLIGHT CREW PERFORMED COM PROCEDURES, WINDMILLED NR 2 ENGINE, DIVERTED FLIGHT TO ORD, AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE FUEL PUMP SHAFT SHEARED.  REPLACED THE NR 2 ENGINE FUEL PUMP AND FUEL CONTROL UNIT.  OPERATIONAL CHECK NORMAL.
